Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Dark black spots on feet, spreading to lower legs. Reason, remedy?

I have had dark black spots in my feet earlier which were round and scattered in initial stage. But as of now they seem to mix with each other and also getting affected my lower portion of legs. My father, aged 60 yrs, has also the same sort of patches in feet and legs. Kindly tell me which disease am I suffering from and also the reason and remedy.
Fri, 23 Nov 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Dermatologist 's  Response
Thanks dear.
This is a case of Progressive pigmentary dermatosis / Shamberg's disease.
Persons who are standing or sitting for long time can develop circulatory problem and result this.
But u need to check for diabetes also since diabetic dermopathy may mimic as this!OK?
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have developed dark brown and light discolored spots on legs, feet, and has began on arms and trunk. There is no pain, itching, scaling or...

Recent questions on  Diabetes

doctor1 MD

i am a diabetic patient last 10 years, every day i am taking Onglyza5mg after lunch, every 3 months i an checking HBA1c, and my last 3 reading are...

doctor1 MD

hello doctor my father is aged 70. He suffers from peripheral neuropathy for the past 5 years. He has mild diabetes. He has taken many medications...

doctor1 MD

hi sir my father is a diabetes and chronic depression patient for last 8 yrs. he is on regular medicines. from last 2 months his hands are shaking...

doctor1 MD

Yesterday, my doctor asked me take Galvusmet 50/500 instead of 500 mg glycopage for my diabetes, as my HB1acL (???) has increased to 7.6. I was not...

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side...